# SDR SWAA2021020145797

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS ON CUSTOMER CARD 15021 A 1 INCH CRACK IN THE BEAR STRAP WAS NOTED AT BS 294.  THREE INCHES BELOW STR 8R. ENGINEERING DISPOSITION REQUIRED.
